MathSciNet Relay Station
MathSciNet bibliographic data
MR1630001 (99f:41039) 41A63 (52C07)
Kolushov, A. V.; Yudin, V. A. Extremal dispositions of points on the sphere. Anal. Math. 23 (1997), no. 1, 25–34.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement